# SDR F3LA2010071400469

- Difficulty date: June 29, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N932FR
- Make and model: Airbus A319-111
- Aircraft serial: 2258
- Aircraft time: 21,676 hours, 10,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5311219120306
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SILL IS CORRODED.  REMOVED AND REPLACED DOOR SILL IAW A319 SRM 51-44-11 AND SRM 51-72-11 PAGE 1 STEP 6.
